# SDR REXA2022062700403

- Difficulty date: June 15, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 32,786 hours, 22,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS 319 BETWEEN STRINGER 26L-26R IS CORRODED A: REMOVED CORROSION ON FS 319 BETWEEN STGR 26L - STGR 27 IAW CRJ 900 SRM 53-00-06-201-005-A01(STEP 6A1) / 51-21-06-001-001-A01
